Menu
 
Research menu
Jump to menu

Publications:  Prof Ilia Goldsheid

Dolgopyat D, Goldsheid I(2020). Constructive approach to limit theorems for recurrent diffusive random walks on a strip. Asymptotic Analysis
10.3233/ASY-201619
https://qmro.qmul.ac.uk/xmlui/handle/123456789/64919
Dolgopyat D, GOLDSHEID I(2019). Invariant measure for random walks on ergodic environments on a strip. Annals of Probability
10.1214/18-AOP1313
https://qmro.qmul.ac.uk/xmlui/handle/123456789/53364
Goldsheid I, Sodin S(2018). Real eigenvalues in the non-hermitian anderson model. Annals of Applied Probability vol. 28, (5) 3075-3093.
10.1214/18-AAP1383
https://qmro.qmul.ac.uk/xmlui/handle/123456789/36413
Dolgopyat D, GOLDSHEID I(2018). Central Limit Theorem for recurrent random walks on a strip with bounded potential. Nonlinearity
10.1088/1361-6544/aab89b
https://qmro.qmul.ac.uk/xmlui/handle/123456789/40464
Dolgopyat D, Goldsheid I(2013). Limit theorems for random walks on a strip in subdiffusive regimes. NONLINEARITY vol. 26, (6) 1743-1782.
10.1088/0951-7715/26/6/1743
Dolgopyat D, Goldsheid I(2013). Local Limit Theorems for random walks in a 1D random environment. Archiv der Mathematik vol. 101, (2) 191-200.
10.1007/s00013-013-0547-7
DOLGOPYAT D, GOLDSHEID I(2012). Quenched Limit Theorems for Nearest Neighbour Random Walks in 1D Random Environment. Communications in Mathematical Physics vol. 315, (1) 241-277.
10.1007/s00220-012-1539-3
Goldsheid IY(2008). Linear and sub-linear growth and the CLT for hitting times of a random walk in random environment on a strip. Probability Theory and Related Fields vol. 141, (3-4) 471-511.
10.1007/s00440-007-0091-0
Bolthausen E, Goldsheid I(2008). Lingering random walks in random environment on a strip. COMMUN MATH PHYS vol. 278, (1) 253-288.
10.1007/s00220-007-0390-4
GOLDSHEID I(2007). Simple Transient Random Walks in One-dimensional Random Environment: the Central Limit Theorem. Probability Theory and Related Fields vol. 139, (1-2) 41-64.
10.1007/s00440-006-0038-x
GOLDSHEID I(2007). Linear and sub-linear growth and the CLT for hitting times of a random walk in random environment on a strip. Probability Theory and Related Fields vol. xxx, 1-41.
10.1007/s00440-007-0091-0
Goldsheid I, KHORUZHENKO B(2005). The Thouless formula for random non-Hermitian Jacobi matrices. Israel Journal of Mathematics vol. 148, 331-346.
10.1007/BF02775442
https://qmro.qmul.ac.uk/xmlui/handle/123456789/13485
GOLDSHEID I, Khoruzhenko BA(2003). Regular spacings of complex eigenvalues in the one-dimensional non-Hermitian Anderson model. Communications in Mathematical Physics vol. 238, (3) 505-524.
10.1007/s00220-003-0854-0
https://qmro.qmul.ac.uk/xmlui/handle/123456789/13477
Return to top